# SDR ASOA2015030912342

- Difficulty date: March 7, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N877AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7579
- Aircraft time: 31,710 hours, 27,712 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LENS MISSING ON EXIT SIGNAL LIGHT, INTERIOR LIGHT LENS, COVERS, EXCLUDING EMERGENCY LIGHTS.  REPLACED EMERGENCY EXIT LIGHT LENS IAW AMM 33-50-00.  NO DEFECTS NOTED AT THIS TIME, DEFECT CLEARED.
